# SDR G1IA2020050481002

- Difficulty date: April 28, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N840JM
- Make and model: Lear 45LEAR
- Aircraft serial: 289
- Aircraft time: 6,743 hours, 7,533 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

FAR 135.415 REPORT.  PILOT REPORTS "CLIMBING OUT OF SITKA, THROUGH 10,000' PRESSURIZATION CHECK WAS NORMAL. CLIMBING THROUGH FL 180, GOT AN AMBER CAS MSG, IT WAS LR EMER PRES ON, LOOKED DOWN AND EMER PRESSURIZATION LIGHT WAS ON AND CABIN ALTITUDE WAS LEVELING AT 9000'. O2 MASKS WERE DONNED AND EMERGENCY DESCENT WAS INITIATED TO LEVEL OFF AT 10,000'. WE REQUESTED DIRECT TO PAJN, AFTER CONFERRING WITH MEDICS WHAT THEY WANTED US TO DO AS CONCERNED THE PATIENT, AND OUR SITUATION HAD STABILIZED. ON RETURN TO PAJN WE TURNED OFF ONE BLEED TO TRY AND KEEP CABIN COOLER AS WAS NECESSARY FOR THE PATIENT. RETURNED TO PAJN, WE NOTICED DESCENDING THROUGH 5500' THAT THE EMER PRESS HAD TURNED OFF, AND CABIN ALTITUDE WAS AMBIENT AND WE HAD NO PRESSURIZATION".  MAINTENANCE INSPECTED PRESSURIZATION SYSTEM AND FOLOWED MAINTENANCE MANUAL TROUBLESHOOTING PROCEDURES IN COORDINATION WITH BOMBARDIER TECH. SUPPORT. PERFORMED MULTIPLE CHECKS AND GROUND FUNCTIONAL CHECKS ALL WITH NO DEFECTS NOTED OTHER THAN A SMALL AMOUNT OF MOISTURE IN A SQUAT SWITCH CONNECTOR, CONNECTOR CLEANED AND SECURED. PERFORMED SATISFACTORY OPERATIONAL CHECK FLIGHT.
